Some papers of Alexander Baranov

These papers on MathSciNet

Alexander Baranov, Hogir M. Yaseen, Lie algebras with prescribed sln decomposition, Preprint (2017). arXiv:1709.03023

Alexander Baranov, Hasan Shlaka, Jordan-Lie inner ideals of finite dimensional associative algebras, Journal of Pure and Applied Algebra (2019),  https://doi.org/10.1016/j.jpaa.2019.07.011 arXiv:1609.05196

Alexander Baranov, Antonio Fernández López, Maximal zero product subrings and inner ideals of simple rings, J.Algebra (2019), https://doi.org/10.1016/j.jalgebra.2019.07.016 arXiv:1609.04609

Alexander Baranov, Andrey Mudrov, Vadim Ostapenko, Quantum exceptional group G2 and its conjugacy classes, Algebras and Representation Theory (2019), https://doi.org/10.1007/s10468-019-09913-4 arXiv:1609.02483

Alexander Baranov, Andrey Mudrov, Hasan Shlaka, Wedderburn-Malcev decomposition of one-sided ideals of finite dimensional algebras, Commun. in Algebra 46 (2018), 3605-3607. arXiv:1609.05812

Alexander Baranov, Simple locally finite Lie algebras of diagonal type, in Lie Algebras and Related Topics, Contemporary Mathematics, vol. 652, Amer. Math. Soc., Providence, RI, 2015, pp. 47-60. pdf

A.A. Baranov, A.A. Osinovskaya, I.D. Suprunenko, Modular representations of the special linear groups with small weight multiplicities, J. Algebra 397 (2014), 225 - 251. pdf

A.A. Baranov, Classification of the direct limits of involution simple associative algebras and the corresponding dimension groups, J. Algebra 381 (2013), 73-95. pdf

A.A. Baranov, J. Rowley, Inner ideals of simple locally finite Lie algebras, J. Algebra 379 (2013), 11-30.  pdf

A.A. Baranov, A.A. Osinovskaya, I.D. Suprunenko, Modular representations of classical groups with small weight multiplicities, Journal of Mathematical Sciences 161 (2009), 163--175.  pdf

A.A. Baranov and I.D. Suprunenko, Modular branching rules for 2-column diagram representations of general linear groups, Journal of Algebra and its Applications Vol. 4 , No. 5 (2005), 489--515.  pdf

Y.A. Bahturin, A.A. Baranov, A.E. Zalesskii, Simple Lie subalgebras of locally finite associative algebras, J. Algebra 281 (2004), 225--246.  pdf

A.A. Baranov, H. Strade, Finitary Lie algebras, J. Algebra 254 (2002), 173--211.  pdf

A.A. Baranov and A.E. Zalesskii, Quasiclassical Lie algebras, J. Algebra 243 (2001), 264--293.  pdf

A.A. Baranov and A.E. Zalesskii, Plain representations of Lie algebras, J. London Math Soc. 63 (2001), 571--591.  pdf

A.A. Baranov and I.D. Suprunenko, Minimal inductive systems of modular representations for naturally embedded algebraic and finite groups of type A, Comm. Algebra 29 (2001), 3117--3133.  pdf

A.A. Baranov, Infinite dimensional irreducible Lie algebras containing transformations of finite rank, Math. Z. 237 (2001), 833-845.   pdf

A.A. Baranov and I.D. Suprunenko, Branching rules for modular fundamental representations of symplectic groups, Bull. London Math. Soc. 32 (2000), 409--420.  pdf

A.A. Baranov, Finitary simple Lie algebras, J. Algebra 219 (1999), 299-329.  pdf

A.A. Baranov, A.S. Kleshchev, A.E. Zalesskii, Asymptotic results on modular representations of symmetric groups and almost simple modular group algebras, J. Algebra 219 (1999), 506--530.  pdf

A.A. Baranov, A.G. Zhilinskii, Diagonal direct limits of simple Lie algebras, Commun. in Algebra 27 (1999), 2749-2766. pdf

A.A. Baranov, A.S. Kleshchev, Maximal ideals in modular group algebras of the finitary symmetric and alternating groups, Trans. Amer. Math. Soc. 351 (1999), 595-617. pdf

A.A. Baranov, Complex finitary simple Lie algebras, Arch. Math. 72 (1999), 101-106. pdf

A.A. Baranov, Simple diagonal locally finite Lie algebras, Proc. London Math. Soc. 77 (1998) 362-386.  pdf

A.A. Baranov, Diagonal locally finite Lie algebras and a version of Ado's theorem, J. Algebra 199 (1998), 1-39. pdf

A.A. Baranov, Color crossed products, universal enveloping algebras, and rings of skew polynomials, Russ. Math. 40 (1996), No. 5, 6-16.

A.A. Baranov, Volichenko algebras and nonhomogeneous subalgebras of Lie superalgebras, Sib. Math. J. 36 (1995), No. 5, 859-868.

Share this page: